# SDR TRBA201135502

- Difficulty date: December 20, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N322AC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 322
- Aircraft time: 32,479 hours, 37,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LIGHT OVER FORWARD CABIN DOOR DOES NOT ILLUMINATE.  R & R LIGHT IAW AWM 33-51-00.  OPS CHECKED GOOD.
